# SDR ASAA9510043

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, TWO WHITE EMERGENCY EXIT FLOOR TRACK LIGHTS AT ROW 15 WERE FOUND INOPERATIVE.  RELAMPED ONE LIGHT AND RELEASED THE REMAINING LIGHT PER MEL 33-19.  SUBSEQUENTLY RELAMPED BATTERY PACK AT ROW 15 AND LIGHTS OPERATED NORMALLY.  REMOVED PLACARD.  (Z)
